Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 60, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Jul 2, 2012, 7:18 PM CDT for Winnebago County, Wisconsin. It was in force for 27 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 2, 2012, 7:18 PM CDT (00:18 UTC)
- Expired
- Jul 2, 2012, 7:45 PM CDT
- In force
- 27 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Winnebago County, WI
The radar
The Green Bay radar (KGRB), 79 km from the middle of the area, began a volume at 00:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 2, 7:28 PM CDT | TSTM WND GST 60 | 6 Ssw Oshkosh, WI | |
| Jul 2, 7:28 PM CDT | TSTM WND GST 70 | 6 S Oshkosh, WI | RELAYED SPOTTER REPORT BY EM. |
| Jul 2, 7:35 PM CDT | TSTM WND DMG | 6 Nnw Rosendale, WI | ONE TREE DOWN ON OLDEN ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 0.3 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3426 J/kg
- Mixed-layer CIN
- -61 J/kg
- Mixed-layer LCL
- 1137 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 28 m²/s²
- 0-3 km storm-relative helicity
- -2 m²/s²
- Significant tornado parameter
- -0.2
- Supercell composite
- -1.1
The text
As transmitted, in the capitals the NWS used until 2016.
734
WUUS53 KGRB 030018
SVRGRB
WIC139-030045-
/O.NEW.KGRB.SV.W.0060.120703T0018Z-120703T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
718 PM CDT MON JUL 2 2012
THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN WINNEBAGO COUNTY IN EAST CENTRAL WISCONSIN...
* UNTIL 745 PM CDT
* AT 713 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 7 MILES NORTHEAST OF RUSH LAKE TO 8 MILES NORTH OF NORTH FOND
DU LAC...AND MOVING SOUTH AT 10 MPH.
* LOCATIONS IMPACTED INCLUDE...
RUSH LAKE...FISK AND PICKETT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...LARGE HAIL...AND DEADLY
LIGHTNING. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF YOUR HOME OR BUSINESS.
THESE STORMS HAVE A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
&&
LAT...LON 4390 8889 4407 8889 4407 8886 4396 8841
4389 8840 4389 8888
TIME...MOT...LOC 0017Z 355DEG 8KT 4397 8874 4390 8844
WIND...HAIL 60MPH <.75IN
$$
TH2 follow-up statements
830
WWUS53 KGRB 030042
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
742 PM CDT MON JUL 2 2012
WIC139-030045-
/O.CON.KGRB.SV.W.0060.000000T0000Z-120703T0045Z/
WINNEBAGO WI-
742 PM CDT MON JUL 2 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
WINNEBAGO COUNTY UNTIL 745 PM CDT...
AT 739 PM CDT...LOCAL LAW ENFORCEMENT REPORTED A LINE OF SEVERE
THUNDERSTORMS PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM RUSH LAKE TO NORTH FOND DU LAC...MOVING SOUTH AT 10 MPH.
LOCATIONS IMPACTED INCLUDE...
PICKETT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DAMAGING WINDS. MOVE TO AN INTERIOR ROOM OF YOUR HOME OR
BUSINESS. HEAVY RAINS CAN FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE MOVING WATER COVERS THE ROAD.
&&
LAT...LON 4389 8888 4390 8889 4398 8889 4399 8889
4400 8885 4396 8841 4389 8840
TIME...MOT...LOC 0042Z 355DEG 8KT 4391 8873 4384 8843
WIND...HAIL 60MPH 1.00IN
$$
TH769
WWUS53 KGRB 030046
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
746 PM CDT MON JUL 2 2012
WIC139-030055-
/O.EXP.KGRB.SV.W.0060.000000T0000Z-120703T0045Z/
WINNEBAGO WI-
746 PM CDT MON JUL 2 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN WINNEBAGO COUNTY HAS
EXPIRED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA. STORMS WITH HEAVY RAINFALL WILL LINGER ACROSS SOUTHERN
WINNEBAGO COUNTY FOR AT LEAST ANOTHER HOUR.
LAT...LON 4389 8888 4390 8889 4398 8889 4399 8889
4400 8885 4396 8841 4389 8840
TIME...MOT...LOC 0045Z 355DEG 8KT 4391 8873 4384 8843
$$
THWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 2, 5:23 PM CDT, 1 hour 55 minutes earlier.
Area forecast discussion, Jul 2, 5:23 PM CDT, 1 hour 55 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE GREEN BAY WI 523 PM CDT MON JUL 2 2012 .UPDATE... ISOLATED SEVERE WITH MAINLY HAIL FIRED UP ALONG A BOUNDARY FROM NEW LONDON TO SHAWANO. ANTICIPATE MORE STORMS WILL FIRE UP IN THIS SAME VICINITY THE NEXT HOUR OR TWO. AS THESE STORMS TRACK FURTHER EAST...RADAR IS SHOWING A DECREASING TREND. TDH && .PREV DISCUSSION...ISSUED AT 400 PM CDT MON JUL 2 2012... SHORT TERM...TONIGHT AND TUESDAY. COMBINATION OF WARM FROM LIFTING NORTH ACROSS CENTRAL WISCONSIN...INCREASING INSTABLITY AND WEAK UPPER-LEVEL DISTURBANCES MOVING ACROSS THE STATE FROM MINNESOTA HAVE COMBINED TO GENERATE A FEW ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS THROUGH MUCH OF THE AFTERNOON. SHORT-TERM MODELS HAVE STRUGGLED WITH TIMING AND LOCATION OF SCATTERED CONVECTION LATE THIS AFTERNOON AND INTO THE EVENING. FEEL BEST CHANCE FOR SCATTERED ACTIVITY FOR LATE THIS AFTERNOON INTO THE EARLY EVENING WILL BE ALONG WARM FRONT CURRENTLY LIFTING NORTHEAST ACROSS CENTRAL WISCONSIN TO THE FOX VALLEY. RADAR IMAGERY INDICATES A FEW SCATTERED SHOWERS AND THUNDERSTORMS STILL TRYING TO INITIATE NEAR THE WARM FRONT OVER PARTS OF WAUSHARA NORTH TO SOUTHERN SHAWANO COUNTIES. HRRR HAS ALSO HINTED AT SCATTERED ACTIVITY FORMING IN THIS AREA AS WELL AS FURTHER NORTH INTO CENTRAL WISCONSIN FROM WAUSAU NORTH TO RHINELANDER. FEEL THIS ACTIVITY WILL INCREASE IN AREA COVERAGE SOMEWHAT...THEN DIMINSH AFTER SUNSET. BIG QUESTION WILL BE WHAT HAPPENS AFTER MIDNIGHT AS MODELS OFFER VARIOUS SOLUTIONS FOR POTENTIAL FOR MCS INITIATION OVER THE EASTERN DAKOTAS LATER TONIGHT AND SUBSEQUENT FORWARD PROPAGATION THEREAFTER. ACTIVTY IN THAT AREA THIS AFTERNOON HAS BEEN STRUGGLING...BUT SUSPECT AS LLJ STRENGTHENS AHEAD OF UPSTREAM SHORTWAVE ...ACTIVITY SHOULD GET ORGANIZED THIS EVENING. BEST GUESS IS THAT ANY MCS THAT CAN GET ORGANIZED WILL LIKELY HEAD ESE ACROSS NORTHERN WISCONSIN AFTER MIDNIGHT...THEN PERHAPS TURN MORE SOUTHEAST INTO THE FOX VALLEY BY AROUND 12Z TUESDAY. HAVE HIGHEST POPS OVERNIGHT ACROSS THE NORTH AND TAPPERED TO SLIGHT CHANCES ACROSS THE SOUTHEAST PORTION OF THE FORECAST AREA. MAINTAINED CHANCE POPS FOR MAINLY THE NORTHEAST THIRD OF THE FORECAST AREA EARLY TUESDAY AS UPPER-LEVEL DISTURBANCE AND MCS ACTIVITY SWINGS EAST OF THE AREA. AS PARTS OF THE SOUTHERN FORECAST AREA HAVE ALREADY MET HEAT ADVISORY CRITERIA...IN COORDINATIN WITH SURROUNDING OFFICES OPTED TO START EXTENDED HEAT ADVISORY THIS AFTERNOON TO CONTINUE THROUGH MUCH OF THE WEEK. LONG TERM...TUESDAY NIGHT THROUGH NEXT MONDAY...TEMPERATURES AND ASSOCIATED HEAT ADVISORY HEADLINES...AND PCPN CHANCES...ARE THE MAIN FCST CONCERNS. AN EXTENDED PERIOD OF HOT TEMPERATURES SHOULD CONTINUE THROUGH FRIDAY...WITH HEAT INDICES REACHING THE 95-105 RANGE DURING THE AFTERNOONS. FOR PROLONGED EVENTS OF 4 DAYS OR LONGER...WE LOWER THE HEAT ADVISORY THRESHOLD TO 95+...WHICH MAKES THE ISSUANCE OF AN ADVISORY AN EASIER CALL. RIGHT NOW...THE HOTTEST DAY APPEARS TO BE THURSDAY...WITH ACTUAL TEMPERATURES EXPECTED TO REACH 95 TO 100 DEGREES OVER MUCH OF C/EC/NE WI. FORTUNATELY DAYTIME MIXING SHOULD CAUSE DEW POINTS TO DROP INTO THE LOWER TO MIDDLE 60S IN THE SANDY SOIL LOCATIONS...WHICH ARE TYPICALLY ARE WARMEST SPOTS. THIS SHOULD KEEP OUR HEAT INDICES MAINLY BELOW WARNING CRITERIA. THE HEAT ADVISORY WILL CONTINUE THROUGH FRIDAY EVENING...AND GENERALLY COVER AREAS SOUTH OF A LINE FROM WAUSAU TO SHAWANO TO GREEN BAY...EXCLUDING THE LAKESHORE COUNTIES. THE PASSAGE OF A COLD FRONT WILL BRING A REPRIEVE FROM THE HOT TEMPERATURES OVER THE WEEKEND. OUR BEST PCPN CHANCES SHOULD BE ASSOCIATED WITH A COUPLE DIFFERENT COLD FRONTAL PASSAGES...TUESDAY NIGHT AND FRIDAY/FRIDAY NIGHT. CONVERGENCE ALONG THE BOUNDARY ON TUESDAY IS EXPECTED TO BE SHALLOW AND WEAK...WITH LIGHT WESTERLY FLOW EXPECTED AT 925/850 MB. THERE WILL BE CONSIDERABLE INSTABILITY ALONG THE BOUNDARY... BUT GIVEN THE WEAK FORCING...THINK THAT OUR CURRENT 20-30 POPS WILL SUFFICE. EXPECT A LULL IN THE PCPN CHANCES FROM WEDS THROUGH THU NGT...AS AN UPPER LEVEL RIDGE BUILDS OVER THE REGION. CHANCE POPS SEEM WARRANTED WITH THE SECOND FROPA ON FRI/FRI NGT...WITH A RETURN TO DRIER CONDITIONS OVER THE WEEKEND. && .AVIATION...MAINLY VFR CONDITIONS THROUGH TUESDAY. SCATTERED THUNDERSTORMS POSSIBLE OVER PARTS OF THE FOX VALLEY AND CENTRAL WISCONSIN THIS EVENING...THEN AGAIN MAINLY ACROSS NORTHERN WISCONSIN AFTER MIDNIGHT TONIGHT WITH POSSIBLE ORGANIZED CONVECTIVE COMPLEX. ISOLATED TO SCATTERED MVFR CONDITIONS POSSIBLE MAINLY ACROSS THE NORTH WITH ANY MCS ACTIVITY...BUT GIVEN MODEL UNCERTAINLY ON TRACK OF THIS COMPLEX ONLY MENTIONED THUNDER IN RHI TAFS FOR NOW. && .GRB WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY UNTIL 10 PM CDT FRIDAY FOR WIZ030-031-035>039-045- 048-049. &&
Hazardous weather outlook, Jul 2, 4:03 PM CDT, 3 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 403 PM CDT MON JUL 2 2012 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-032115- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 403 PM CDT MON JUL 2 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED THIS EVENING OVER THE FOX VALLEY...THEN LATER TONIGHT ACROSS NORTHERN WISCONSIN. THERE IS A SLIGHT RISK OF SEVERE STORMS WITH DAMAGING WINDS AND HEAVY RAINFALL FOR LATER TONIGHT....ESPECIALLY NORTH OF THE HIGHWAY 29. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY HOT AND HUMID CONDITIONS WILL COMBINE TO PRODUCE HEAT INDICES OF 95 TO 105 OVER MUCH OF CENTRAL...EAST CENTRAL AND NORTHEAST WISCONSIN FROM TUESDAY THROUGH FRIDAY. A HEAT ADVISORY HAS BEEN ISSUED FOR AREAS ALONG AND SOUTH OF A LINE FROM WAUSAU TO SHAWANO TO GREEN BAY THROUGH FRIDAY EVENING. PERSONS WORKING OR PLAYING OUTDOORS SHOULD MAKE SURE THEY TAKE BREAKS IN THE SHADE AND HAVE PLENTY OF WATER. ORGANIZERS OF LARGE OUTDOOR ACTIVITIES FOR INDEPENDENCE DAY SHOULD HAVE ADEQUATE WATER AND SHADE FOR THE NUMBER OF PEOPLE THAT ARE EXPECTED. THERE IS A CHANCE OF THUNDERSTORMS TUESDAY AND TUESDAY NIGHT AS A WEAK COLD FRONT MOVES ACROSS THE AREA. A FEW OF THESE STORMS COULD BE SEVERE...WITH DAMAGING WINDS AND HEAVY RAINFALL. ADDITIONAL THUNDERSTORMS ARE POSSIBLE FRIDAY AND FRIDAY NIGHT... BUT IT IS TOO EARLY TO DETERMINE IF THEY MIGHT BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE TONIGHT INTO TUESDAY. LMZ521-522-541>543-032115- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 403 PM CDT MON JUL 2 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT ISOLATED THUNDERSTORMS ARE POSSIBLE TONIGHT. A FEW STRONG TO SEVERE STORMS WITH GUSTY WINDS COULD MOVE INTO THE AREA LATE TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY THERE IS A CHANCE OF THUNDERSTORMS ON TUESDAY AND TUESDAY NIGHT AS A WEAK COLD FRONT MOVES ACROSS THE AREA. A FEW OF THESE STORMS COULD BE SEVERE...WITH STRONG WINDS AND HEAVY RAINFALL. ADDITIONAL THUNDERSTORMS ARE POSSIBLE ON FRIDAY AND FRIDAY NIGHT... BUT IT IS TOO EARLY TO DETERMINE IF THEY MIGHT BE SEVERE. INCREASING HUMIDITY MAY LEAD TO AREAS OF DENSE FOG OVER THE COLD NEARSHORE WATERS OF LAKE MICHIGAN DURING THE WORK WEEK. VERY WARM TEMPERATURES ARE EXPECTED THROUGH FRIDAY...WITH INLAND AREAS REACHING THE UPPER 80S AND LOWER 90S AT TIMES. THOSE WITH OUTDOOR PLANS AWAY FROM THE LAKESHORE SHOULD BE PREPARED FOR HOT AND HUMID CONDITIONS. EB/TSK
In the hours before
Local storm report, Jul 2, 5:58 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
558 PM CDT MON JUL 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0557 PM HAIL HORTONVILLE 44.33N 88.63W
07/02/2012 E0.75 INCH OUTAGAMIE WI TRAINED SPOTTER
&&
THLocal storm report, Jul 2, 6:48 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
648 PM CDT MON JUL 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0642 PM TSTM WND GST 5 NE WINNECONNE 44.16N 88.64W
07/02/2012 E60 MPH WINNEBAGO WI TRAINED SPOTTER
&&
AKLocal storm report, Jul 2, 6:51 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
651 PM CDT MON JUL 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0648 PM TSTM WND GST OSHKOSH 44.01N 88.55W
07/02/2012 E70 MPH WINNEBAGO WI TRAINED SPOTTER
GOLF-BALL SIZE HAIL ALSO OCCURRED.
&&
AKLocal storm report, Jul 2, 6:57 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
657 PM CDT MON JUL 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM TSTM WND DMG OSHKOSH 44.01N 88.55W
07/02/2012 WINNEBAGO WI TRAINED SPOTTER
LARGE TREE LIMBS DOWN ALONG 9TH STREET
0656 PM HAIL OSHKOSH 44.01N 88.55W
07/02/2012 E1.00 INCH WINNEBAGO WI TRAINED SPOTTER
NEAR HIGHWAY 21 WEST OF OSHKOSH
&&
THLocal storm report, Jul 2, 7:02 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
702 PM CDT MON JUL 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM HAIL 1 W OSHKOSH 44.01N 88.57W
07/02/2012 M1.50 INCH WINNEBAGO WI TRAINED SPOTTER
ONE AND A HALF INCH HAIL WITH POWER OUTAGES ON WEST SIDE
OF OSHKOSH.
0657 PM HEAVY RAIN 1 N OSHKOSH 44.02N 88.55W
07/02/2012 U0.00 INCH WINNEBAGO WI TRAINED SPOTTER
HEAVY RAIN WITH PONDING ON ROAD ON HWY 41 NEAR JACKSON
ST.
&&
ASHLEYWSpecial weather statement, Jul 2, 7:11 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 711 PM CDT MON JUL 2 2012 WIZ011-019-021-030115- FOREST-LANGLADE-NORTHERN OCONTO COUNTY- 711 PM CDT MON JUL 2 2012 ...STRONG THUNDERSTORMS MOVING THROUGH FOREST COUNTY... AT 709 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER SOUTH CENTRAL FOREST COUNTY...MOVING EAST AT 15 MPH. PENNY SIZE HAIL...WINDS 40 TO 45 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... WABENO... BLACKWELL... CARTER... TOWNSEND... ARMSTRONG CREEK... LAKEWOOD... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. KALLAS
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 2, 7:01 PM CDT | Flash Flood Warning | GRB | Winnebago | 91 min |
| Jul 2, 7:33 PM CDT | Severe Thunderstorm Warning | GRB | Florence, Forest, Langlade, Marinette, Oconto | 57 min |
| Jul 2, 8:24 PM CDT | Flash Flood Warning | GRB | Forest, Langlade, Oconto | 8 hr |
| Jul 2, 11:09 PM CDT | Severe Thunderstorm Warning | GRB | Oneida, Vilas | 66 min |
| Jul 3, 12:02 AM CDT | Severe Thunderstorm Warning | GRB | Forest | 31 min |
| Jul 3, 12:47 AM CDT | Severe Thunderstorm Warning | GRB | Florence, Forest, Langlade, Marinette, Oconto | 58 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.